Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 4, Pages 287-316
Some estimates on exponentials of solutions to stochastic differential equations
1Institute of Mathematical Finance, Fudan University, Shanghai 200433, China
2Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA
Received 26 March 2004; Revised 25 August 2004
Copyright © 2004 Jiongmin Yong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Exponential of functionals of solutions to certain stochastic
differential equations (SDEs) plays an interesting role in some
mathematical finance problems. The purpose of this paper is to
establish some estimates for these exponentials.